Ninth MSU-UAB Conference on Differential Equations and Computational Simulations. Electron. J. Diff. Eqns., Conference 20 (2013), pp. 151-164.

Real analytic solutions for the Willmore flow

Yuanzhen Shao

In this article, we present a regularity result for the Willmore flow. This is obtained by using a truncated translation technique in conjunction with the implicit function theorem.

Published October 31, 2013.
Math Subject Classifications: 35B65, 35K55, 53A05, 53C44, 58J99.
Key Words: Real analytic solution; Willmore flow; mean curvature; geometric evolution equation; implicit function theorem; maximal regularity.

Show me the PDF file (281 K), TEX file, and other files for this article.

Yuanzhen Shao
Department of Mathematics, Vanderbilt University
Nashville, TN 37240, USA

Return to the table of contents for this conference.
Return to the EJDE web page